Skip to main content
Article
Dispersal across continuous and binary representations of landscapes
Ecological Modelling
  • George P. Malanson
Document Type
Article
Peer Reviewed
1
Publication Date
1-1-2003
DOI of Published Version
10.1016/S0304-3800(03)00204-7
Keywords
  • Sustainability
Published Article/Book Citation
Ecological Modelling, 169:1 (2003) pp.17-24
Disciplines
Citation Information
George P. Malanson. "Dispersal across continuous and binary representations of landscapes" Ecological Modelling Vol. 169 Iss. 1 (2003) p. 17 - 24 ISSN: 0304-3800
Available at: http://works.bepress.com/george_malanson/67/